Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Women's Health (https://www.askmehelpdesk.com/forumdisplay.php?f=357)
-   -   Brownish discharge followed by very light bleeding (https://www.askmehelpdesk.com/showthread.php?t=45820)

  • Nov 30, 2006, 01:05 PM
    nralala
    Brownish discharge followed by very light bleeding
    I have been on alesse for 2 months now. I took the first pack on time everyday for three weeks and then had unprotected sex during my period time in which I took emergency contraceptives after and then had no period. I continued taking my second pack on time as usual and now I'm in my period time which started with brown discharge which was light and then bright red blood after. I haven't been able to fill up a pad and I am just worried. I still have a couple of days before my period is supposed to end and I start a new pack of pills... should I be worried about pregnancy?
  • Nov 30, 2006, 01:11 PM
    J_9
    You should start the new pack. It is not uncommon for things like this to happen for a couple of months when starting brith control pills. They are hormones, and your body needs time to adjust.

    However, you should call your doctor and make sure this information is correct for you. Just a phone call to make sure. No need for a visit unless s/he feels that there is.

  • All times are GMT -7. The time now is 08:55 PM.